# SDR A6WA201442217

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 38,263 hours, 34,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED GEAR UP RECEIVED GEAR DISAGREE WARNING MSG WITHIN 6 SECONDS.  AFTER MSG PERSISTED FOR ONE MINUTE, BEGAN GEAR DISAGREE QRH.
